Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular sets and remainders


Authors: George L. Cain, Richard E. Chandler and Gary D. Faulkner
Journal: Trans. Amer. Math. Soc. 268 (1981), 161-171
MSC: Primary 54D40; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9947-1981-0628452-5
MathSciNet review: 628452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper characterizes the singular sets of several traditional classes of continuous mappings associated with compactifications. By relating remainders of compactifications to singular sets of mappings with compact range, new results are obtained about each.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D40, 54C10

Retrieve articles in all journals with MSC: 54D40, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0628452-5
Keywords: Compactification, remainder, singular set
Article copyright: © Copyright 1981 American Mathematical Society